# SDR SIMA200220401

- Difficulty date: July 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Engine: Pwa PW120
- System (JASC): 7314 · Engine Fuel Pump
- Part: B-Nut
- Condition: Loose
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 9305 - DURING CLIMB-OUT, CREW NOTED NR 2 FUEL PUMP RUN LIGHT ON AND NR 2 LOW PRESSURE LIGHT ON.  CREW RETURNED TO MIA ON REQUEST FROM MOC DU TO HISTORY OF FUEL PROBLEM.  AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND B-NUT ON FUEL JET PUMP VERY LOOSE.  B-NUT WAS TIGHTENED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
